Tell us how we can help you
By signing up you accept our Terms Of Use
Don't have account? Sign up here
Forget Password
Already have an account?
APA: Dong P; Wu XZ. (Volume-27, Issue-8 -(Year-2013)). Application of a stochastic differential equation to the prediction of shoreline evolution. Retrieved from http://link.springer.com/article/10.1007/s00477-013-0715-0 Copy
Chicago: Dong P; Wu XZ. "Application of a stochastic differential equation to the prediction of shoreline evolution" Example, Volume-27-issue-8-Year-2013-1436-3240. http://link.springer.com/article/10.1007/s00477-013-0715-0. Copy